# SDR SWIA200412872

- Difficulty date: February 7, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 12,776 hours, 19,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1160
- Condition: Inoperative
- Location: Emergency Light
- Part time: 8,359 hours, 10,793 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LIGHTS WILL NOT ILLUMINATE DURING TEST.  REPLACED MIDDLE ELBP WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
